No Cover Image

Journal article 874 views

On the pure critical exponent problem for the $$p$$ -Laplacian

Carlo Mercuri Orcid Logo, Filomena Pacella

Calculus of Variations and Partial Differential Equations, Volume: n/a, Issue: n/a, Start page: n/a

Swansea University Author: Carlo Mercuri Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Calculus of Variations and Partial Differential Equations
ISSN: 0944-2669 1432-0835
Published: 2014
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15213
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T12:14:03Z
last_indexed 2019-07-12T20:04:22Z
id cronfa15213
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2019-07-12T17:03:53.9229035</datestamp><bib-version>v2</bib-version><id>15213</id><entry>2013-07-17</entry><title>On the pure critical exponent problem for the $$p$$ -Laplacian</title><swanseaauthors><author><sid>46bf09624160610d6d6cf435996a5913</sid><ORCID>0000-0002-4289-5573</ORCID><firstname>Carlo</firstname><surname>Mercuri</surname><name>Carlo Mercuri</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2013-07-17</date><deptcode>SMA</deptcode><abstract></abstract><type>Journal Article</type><journal>Calculus of Variations and Partial Differential Equations</journal><volume>n/a</volume><journalNumber>n/a</journalNumber><paginationStart>n/a</paginationStart><publisher/><issnPrint>0944-2669</issnPrint><issnElectronic>1432-0835</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2014</publishedYear><publishedDate>2014-12-31</publishedDate><doi>10.1007/s00526-013-0612-x</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2019-07-12T17:03:53.9229035</lastEdited><Created>2013-07-17T14:22:40.6542511</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Carlo</firstname><surname>Mercuri</surname><orcid>0000-0002-4289-5573</orcid><order>1</order></author><author><firstname>Filomena</firstname><surname>Pacella</surname><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2019-07-12T17:03:53.9229035 v2 15213 2013-07-17 On the pure critical exponent problem for the $$p$$ -Laplacian 46bf09624160610d6d6cf435996a5913 0000-0002-4289-5573 Carlo Mercuri Carlo Mercuri true false 2013-07-17 SMA Journal Article Calculus of Variations and Partial Differential Equations n/a n/a n/a 0944-2669 1432-0835 31 12 2014 2014-12-31 10.1007/s00526-013-0612-x COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2019-07-12T17:03:53.9229035 2013-07-17T14:22:40.6542511 College of Science Mathematics Carlo Mercuri 0000-0002-4289-5573 1 Filomena Pacella 2
title On the pure critical exponent problem for the $$p$$ -Laplacian
spellingShingle On the pure critical exponent problem for the $$p$$ -Laplacian
Carlo Mercuri
title_short On the pure critical exponent problem for the $$p$$ -Laplacian
title_full On the pure critical exponent problem for the $$p$$ -Laplacian
title_fullStr On the pure critical exponent problem for the $$p$$ -Laplacian
title_full_unstemmed On the pure critical exponent problem for the $$p$$ -Laplacian
title_sort On the pure critical exponent problem for the $$p$$ -Laplacian
author_id_str_mv 46bf09624160610d6d6cf435996a5913
author_id_fullname_str_mv 46bf09624160610d6d6cf435996a5913_***_Carlo Mercuri
author Carlo Mercuri
author2 Carlo Mercuri
Filomena Pacella
format Journal article
container_title Calculus of Variations and Partial Differential Equations
container_volume n/a
container_issue n/a
container_start_page n/a
publishDate 2014
institution Swansea University
issn 0944-2669
1432-0835
doi_str_mv 10.1007/s00526-013-0612-x
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2014-12-31T03:24:46Z
_version_ 1737024745295052800
score 10.890225